stomachache and vomiting

by Ini
(Asia)

hi,
I got a bad stomachache and vomiting after taking a teaspoon of royal jelly why is it happening and my second question is the royal jelly i purchased is sweet in taste and have a yellow color like honey is it authentic or not??

Angela's comments:

It is difficult to know for sure but most likely you are experiencing an allergic reaction. Royal Jelly is not usually sweet in taste so something sounds suspicious there. Sounds like the maker of the product mixed it with honey.

Angela

Comments for stomachache and vomiting

Average Rating starstarstar

Click here to add your own comments

Mar 02, 2016
Rating
starstarstarstarstar
I also take royal jelly for fertility
by: Anonymous

I take royal jelly once daily after meal.

But I felt that my stomach is always aching, like I'm always hungry or like it's acidic feel.

Should I try to continue to take the royal jelly?

But I have to take this for fertility. Do you have other way?


Angela's Comments:

I would recommend stopping the royal jelly and observing if your symptoms go away or not. If they do, you have your answer.

May 04, 2015
Rating
star
got sick after taking royal jelly capsule
by: sandy

I started taking the capsule royal jelly 5 days ago...the last 2 days including today the second day. ..I have thrown up about 20 to 30 minutes later. I guess that's my clue today not to take this anymore which im not.
I took my meds eat a little something and drink a glass of water...then got sick ...both last 2 days
Disappointed because I wanted the energy affect from it.
Sandy


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Royal Jelly Forum.

GASTRIC PAIN AFTER TAKING ROYAL JELLY

by Clara Wuu
(Singapore)

I have just started to take a small portion of a teaspoon of royal jelly empty stomach in the morning but experience gastric pain and discomfort.


Should I have some food first instead of empty stomach when taking royal jelly?

Comments:

Yes, try taking it with some food. Also, cut how much you're taking in half. If the pain continues, discontinue using this royal jelly.

Angela

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Royal Jelly Forum.

does royal jelly cuase upset stomach?

by alex
(tn)

I sometimes get upset stomach from honey, just wondering if its common with royal jelly as well.

Angela's Comments:

Hi Alex,
It is not common with royal jelly but certainly possible. If you are going to try royal jelly, start with very, very small amounts and work up from there if you don't experience stomach issues.

Honey shouldn't bother your stomach. If it is, it could be a low quality honey. Try an unpasteurized, unfiltered raw honey and see if the extra enzymes in the product don't help you out. In fact, raw honey has been shown to help with many stomach ailments.

http://www.bee-pollen-buzz.com/raw-honey.html

Bee healthy ~ Angela

Comments for does royal jelly cuase upset stomach?

Average Rating starstarstarstarstar

Click here to add your own comments

May 02, 2016
Rating
starstarstarstarstar
stomach pain
by: fp

I just started taking the Royal Jelly 3 x concentrate 3 days ago, taking 1/4 tsp. The first 2 days I took after breakfast and right away felt a slight itching in my throat but that went away then I felt sharp pains and discomfort in my stomach and felt almost sluggish. That all passed in about 30 minutes. Today I took it on an empty stomach same reaction. Do you think that I should just not take this?
Thank you


Angela's Comments:

Yes, this sounds like an allergic reaction to me. Stop taking it for one week. Then try to reintroduce it into your diet by beginning with 1/16 of a tsp. If you observe no symptoms, increase your dose to 1/8 tsp the next day. Again, if no issues occur, work up to 1/4 tsp daily. If symptoms do reoccur, It would be my opinion that you are allergic to royal jelly.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Royal Jelly Forum.

Vomiting when taking royal jelly?

by shawn
(lake charles,la)

I started taking royal jelly yesterday morning for fertility and when I took it yesterday in the morning I vomited right after but when I took the night dose I had no reaction then when taken again this morning I vomited again. Should I eat before my morning dose or stop taking it all together?

Angela's Comments:

Yes, I would try eating first but back your dose way down. At least cut it in half before doing so. If you continue to vomit, I would discontinue use. Are you experiencing any other symptoms?

Angela

Comments for Vomiting when taking royal jelly?

Average Rating starstarstarstarstar

Click here to add your own comments

Jul 31, 2016
Rating
starstarstarstarstar
Daughter Vomiting right after Royal Jelly
by: Anonymous

My 5 year old daughter has vomited severely right after I gave her a teaspoonful of Royal Jelly in honey. The first time I gave it to her I thought she was sick with a stomach bug but the second time she vomited right after I gave her the Royal jelly, I realized that it was the Royal Jelly that caused her to vomit. Why would it cause her to vomit? I have given it also to my eight year old and she was fine.

Angela's Comments:

Difficult to say but chances are she is allergic or very sensitive to the royal jelly.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Royal Jelly Forum.

© Copyright 2016 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer